Arkiv för Matematik

  • Ark. Mat.
  • Volume 50, Number 2 (2012), 259-267.

Generalized invertibility of operator matrices

Dragan S. Djordjević and Milica Z. Kolundžija

Full-text: Open access


In this paper we consider various aspects of generalized invertibility of the operator matrix [math not provided] acting on a Banach space XY.


The authors were supported by the Ministry of Education and Science, Republic of Serbia, grant no. 174007.

Article information

Ark. Mat., Volume 50, Number 2 (2012), 259-267.

Received: 8 June 2010
First available in Project Euclid: 31 January 2017

Permanent link to this document

Digital Object Identifier

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

2011 © Institut Mittag-Leffler


Djordjević, Dragan S.; Kolundžija, Milica Z. Generalized invertibility of operator matrices. Ark. Mat. 50 (2012), no. 2, 259--267. doi:10.1007/s11512-011-0152-6.

Export citation


  • Cao, X., Browder essential approximate point spectra and hypercyclicity for operator matrices, Linear Algebra Appl. 426 (2007), 317–324.
  • Djordjević, D. S., Perturbations of spectra of operator matrices, J. Operator Theory 48 (2002), 467–486.
  • Hai, G. and Chen, A., Perturbations of right and left spectra for operator matrices, to appear in J. Operator Theory.
  • Han, J. K., Lee, H. Y. and Lee, W. Y., Invertible completions of 2×2 upper triangular operator matrices, Proc. Amer. Math. Soc. 128 (2000), 119–123.
  • Han, Y. M. and Djordjević, S. V., a-Weyl’s theorem for operator matrices, Proc. Amer. Math. Soc. 130 (2001), 715–722.
  • Kolundžija, M. Z., Right invertibility of operator matrices, Funct. Anal. Approx. Comput. 2 (2010), 1–5.
  • Lee, W. Y., Weyl’s theorem for operator matrices, Integral Equations Operator Theory 32 (1998), 319–331.
  • Zhang, S., Wu, Z. and Zhong, H., Continuous spectrum, point spectrum and residual spectrum of operator matrices, Linear Algebra Appl. 433 (2010), 653–661.